IJPAM: Volume 62, No. 4 (2010)

SLANT WEIGHTED TOEPLITZ OPERATOR

S.C. Arora$^1$, Ritu Kathuria$^2$
$^1$Department of Mathematics
University of Delhi
Delhi, 110 007, INDIA
e-mail: [email protected]
$^2$32/34, West Patel Nagar, New Delhi, 110 008, INDIA
e-mail: [email protected]


Abstract.Motivated by the definition of a weighted Toeplitz operator and that of a slant Toeplitz operator, we introduce and study the notion of a slant weighted Toeplitz operator.

Received: June 21, 2010

AMS Subject Classification: 47B35

Key Words and Phrases: weighted Toeplitz operator, slant weighted Toeplitz operator

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 4